Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 28, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 1, 2015, 11:33 AM EDT for Lake County, Ohio. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 11:33 AM EDT (15:33 UTC)
- Expired
- Jun 1, 2015, 9:26 PM EDT
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.04 ft at Jun 1, 2015, 8:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
522
WGUS41 KCLE 011533
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 AM EDT MON JUN 1 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-012116-
/O.NEW.KCLE.FL.W.0028.150601T1533Z-150601T2116Z/
/PNVO1.1.ER.000000T0000Z.150601T1500Z.150601T1516Z.NO/
1133 AM EDT MON JUN 1 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Grand River At Painesville
* From this morning until this afternoon
* At 11:00 AM Monday the stage was...8.0 feet
* Flood stage is 8.0 feet
* The river will fall to below flood stage during this afternoon.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$2 follow-up statements
515
WGUS81 KCLE 011708
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
108 PM EDT MON JUN 1 2015
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-020108-
/O.EXT.KCLE.FL.W.0028.000000T0000Z-150602T0600Z/
/PNVO1.1.ER.150601T1800Z.000000T0000Z.150602T0000Z.NO/
108 PM EDT MON JUN 1 2015
The flood warning continues for
The Grand River At Painesville.
* At 12:00 PM Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...the river is expected to be near the flood stage through
this afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$901
WGUS81 KCLE 020126
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EDT MON JUN 1 2015
...The flood warning is cancelled for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-020156-
/O.CAN.KCLE.FL.W.0028.000000T0000Z-150602T0600Z/
/PNVO1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 PM EDT MON JUN 1 2015
The flood warning is cancelled for
The Grand River At Painesville.
* Flood stage is 8.0 feet.
* Forecast...the river is forecast below flood stage with a maximum
value of 7.8 feet late tonight.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 1, 10:02 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 1, 10:02 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 AM EDT MON JUN 1 2015
.SYNOPSIS...
LOW PRESSURE OVER SOUTHEAST PENNSYLVANIA WILL MOVE OFFSHORE TODAY
AS ANOTHER UPPER LEVEL IMPLUSE SPEADS LIGHT SHOWERS OVER CENTRAL
AND SOUTHERN OHIO. COOL HIGH PRESSURE OVER THE NORTHERN GREAT
LAKES WILL SLOWLY MOVE EAST THE FIRST HALF OF THE WEEK. MOISTURE
FROM THE SOUTH MAY BEGIN TO SPREAD ACROSS THE AREA LATER IN THE
WEEK AHEAD OF A COLD FRONT LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OVERCAST SKIES REMAIN ACROSS THE AREA AND EXPECT TEMPERATURES TO
STRUGGLE TO REACH THE MID TO UPPER 50S IN MOST AREAS. LOWERED
HIGHS A COUPLE DEGREES...CLOSE TO THE RAW 00Z GFS HIGHS. ALSO
ADJUSTED HOURLY TEMPERATURES DOWN TO REFLECT CURRENT TRENDS AND
CHANGES. THE TOLEDO AREA MAY START TO SCATTER OUT THIS EVENING
WHICH WOULD ALLOW THEM TO BE THE WARM SPOT FOR THE DAY WITH A
HIGH NEAR 60.
PREVIOUS DISCUSSION...WITH RADAR MOSAIC SHOWING LIGHT RAIN
EXPANDING NORTHEAST INTO OHIO ALONG WITH ENHANCED HIGH CLOUDS AND
THE LATEST RUN OF THE HRRR SHOWING MORE LIGHT ECHOES OVER THE
REGION IN THE LATE AFTERNOON, HAVE DECIDED TO INCREASE POPS
SLIGHTLY FOR THE AFTERNOON MAINLY ACROSS THE SOUTHERN COUNTIES.
ORIGINAL DISCUSSION... FOR TODAY EXPECT CONSIDERABLE CLOUDINESS
AS LOW CLOUDS PERSIST ALONG WITH A FEW PATCHES OF DRIZZLE FROM THE
DEPARTING SYSTEM TO THE EAST. IN ADDITION A SECONDARY UPPER LEVEL
IMPLUSE WILL LIKELY SPREAD LIGHT SHOWERS BACK INTO OHIO FOR THE
AFTERNOON. THE SHOWERS MAY REACH AS FAR NORTH AS US 30 SO WILL
INCLUDE A SLIGHT CHANCE OF SHOWERS IN THOSE AREAS. THE HRRR GFS
AND ECMWF ALL SPEAD VERY LIGHT PCPN BACK INTO THE SOUTHERN
COUNTIES. THIS AGREES WELL WITH THE GROWING BAROCLINC LEAF SEEN ON
THE IR IMAGERY AND INCREASING RADAR ECHOES ON THE REGIONAL MOSAIC
OVER KY AND SOUTHERN INDIANA.
RATHER COOL TEMPERATURES WILL CONTINUE TODAY WITH HIGH 55 TO 60.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
UPPER LEVEL SHORT WAVE OVER THE SOUTHERN MISSISSIPPI VALLEY WILL MOVE
LITTLE THROUGH THIS PERIOD. DRIER AIR IN THE NORTHERN BRANCH OF
THE JET STREAM WILL MOVE INTO THE REGION AS HIGH PRESSURE OVER
THE CENTRAL GREAT LAKES SHIFTS EAST. THERE COULD STILL BE A FEW
SPRINKLES IN THE SOUTHEAST COUNTIES EARLY THIS EVENING BEFORE
DRIER AIR FILTERS IN.
ON WEDNESDAY THE CYCLONIC CIRCULATION AT THE SURFACE AND ALOFT
WILL INCREASE AND DRAW MOISTURE NORTHWEST INTO THE SOUTHERN
PORTION OF THE FORECAST AREA. WILL NEED TO INTRODUCE POPS. THE
SHOWERS SHOULD BE LIGHT.
TEMPERATURES WILL SLOWLY MODERATE AS 850 MB TEMPERATURES WARM.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
SOMEWHAT UNSETTLE PERIOD AS THE SOUTHEAST UPPER LOW GRADUALLY
FILLS AND SHIFTS EAST WHILE A UPPER TROUGH APPROACHES AND CROSSES THE
REGION FROM THE WEST OVER THE WEEKEND. THE TIMING OF THIS FEATURE
DIFFERS BETWEEN THE ECMWF AND THE GFS. FOR NOW WILL INCLUDE A
CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. TEMPERATURES WILL BE
SLIGHTLY ABOVE NORMAL.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE UPPER GREAT LAKES AND SPREAD
SOUTH ACROSS NORTHERN OHIO ON MONDAY AFTERNOON. MEANWHILE...AN
UPPER LEVEL DISTURBANCE WILL TRACK SOUTH OF THE COLUMBUS
AREA...DRAWING UP MODEST AMOUNTS OF SUBTROPICAL MOISTURE OVER THE
REGION. THIS MOISTURE WILL TRANSLATE TO MOSTLY OVERCAST SKIES WITH
PERHAPS A FEW ISOLATED SPRINKLES...AND WILL EFFECTIVELY STALL THE
SOUTHERN ADVANCE OF THE HIGH/DRIER AIR ACROSS NORTHERN OHIO.
STILL EXPECT SITES TO GRADUALLY RECOVER TO VFR BY LATE AFTERNOON
AS CIGS LIFT. WESTERN SITES WILL LIKELY RECOVER EARLIER THAN
EASTERN AND SOUTHERNMOST SITES.
OUTLOOK...NON VFR LIKELY LATE WED INTO THU...AND AGAIN ON SAT.
&&
.MARINE...
4 OR BETTER WAVES HANGING ON ON THE LAKE EAST OF THE
ISLANDS SO WILL EXTEND THE SCA AND HIGH SWIM RISK TO THE END OF THE
AFTERNOON AND HOPE THINGS CAN SETTLE DOWN.
HIGH PRESSURE WILL SLOWLY MOVE EAST ACROSS THE NORTHERN LAKES ON
TUESDAY AND WILL ALLOW THE NORTHEAST FLOW TO PERSIST. WAVE ACTION
WILL GENERALLY BE 2 TO 4 FEET ON THE OPEN LAKE. BY WEDNESDAY...THE
WIND WILL BECOME 10 KNOTS OR LESS ACROSS MOST OF THE LAKE AS THE
HIGH REACHES ITS CLOSEST POINT OF APPROACH. BY THURSDAY MORNING THE
HIGH WILL BE LOCATED OFF THE NEW ENGLAND COAST AND THE FLOW WILL BE
TURNING MORE SOUTHERLY ACROSS LE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
0H...BEACH HAZARDS STATEMENT UNTIL 5 PM EDT THIS AFTERNOON FOR
OHZ009>012 AND OHZ089
PA...BEACH HAZARDS STATEMENT UNTIL 5 PM EDT THIS AFTERNOON FOR
PAZ001.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
LEZ144>149.
&&
SYNOPSIS...LAPLANTE
NEAR TERM...KEC/LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...LAPLANTE
AVIATION...MAYERS
MARINE...ADAMS/MAYERSHazardous weather outlook, Jun 1, 5:06 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 506 AM EDT MON JUN 1 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 506 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-020915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 506 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:18 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 24 hr |
| Jun 1, 10:01 AM EDT | River Flood Warning | CLE | Trumbull | 16 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.